I've been battling problems with itchy feet off and on since winter. Soaking my feet in vinegar and cold water provide immediate relief, but when I use Clotrimazole cream the itchy gets a little worse. Tea tree oil makes my feet really, really itchy. Is this because the medicine is working or is it making things worse? In the long-term, the cream and tea tree oil seem to help, but in the short term it makes things worse.
I think I have Athlete's Foot (tinea pedia), but it doesn't itch between my toes. It mostly itches on top of my toes. The toes are puffy and have some red and purple discoloration.
My assumption is the bad burning due to tea tree oil or the cream is because the fungus is being destroyed. Is this correct? For some reason vinegar doesn't hurt though.Feet Itch After Using Clotrimazole Cream or Tea Tree Oil. Does this mean its working?
Your foot problem doesnt sound like its tinea pedis. Athlete's foot does not usually produce puffy discolored skin on top of the toes. It might be contact dermatitis, an allergic reaction to a foreign substance against your foot. Are you using a different brand of detergent, new shoes, socks, etc..,?
And no, the antifungal action on your skin would not produce any sensation.Feet Itch After Using Clotrimazole Cream or Tea Tree Oil. Does this mean its working?
whom said it is Athlete's food (icthing usually between toes) did u consult a dermatologist ??anyhow it may be eczema which have the same complaints so i advice u to try corticosteroid creams it will stop itching ,good luck
If the tea tree oil is causing a burning sensation, it means that the fungus has flayed your epidermis and it may cause more irritation. Don't use the tea tree oil in this case.There are two home remedies for atheletes foot that do help. one is to put dandruff shampoo (the smelly blue stuff) in the affected area, and completely rinse it off after 10 or fifteen minutes. The other is to use a Mentholated Chest rub like Vicks VapoRob or Mentholatum on the affected area at bedtime.
I don't know dude. Maybe it's an allergic reaction. I'd try something else.